Post to Forum

Botox divots in eye area! HELP!!!!!!!!!!!!

  • suzette501
  • Atlanta, GA
  • 2 years ago

Hi, I need help. I had botox on May 22, 2011 and 2 to 3 weeks after I began to see divots where the injectiosn took place for crowsfeet. I am so mortified. It look so weird and I dont know what to do. Has anyone experienced this and if so will it go away!??? I had it done on both eyes, but it only did it on one side. So sad about it. I went back to the dr. yesterday and she sadi she has NEVER seen this happen before. SHe took pics and I go back 4 weeks from now to see if there are any changes, etc. I am so upset and scared. Does anyone know anything about this! Please help me. SM

Comments (1)

Hi Suzette501 - hopefully you found the doctor answers to your question, Botox Emergency Bad Reaction!!! Help! Will Botox Divots Go Away Around my Eye, helpful.  Make sure you vote for the responses that helped

  • Reply